# SDR 96FDEA01160

- Difficulty date: June 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N506FE
- Make and model: Boeing 727-25
- Aircraft serial: 18277
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Part number: 6515940
- Condition: Elongated Hole
- Location: Bs 740
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR0669 AND 046, WHILE WORKING NR0553 SEAT TRACK DISCOVERED 740 FLOOR BEAM TO HAVE ELONGATED HOLE AT WL 208 LBL 25.  *S/D*  REAMED HOLE ON FLOOR BEAM AT BS 740 LBL 25 TO A SIZE OF .4195.  INSTALLED FREEZE PLUG WITH SEALANT AND INSTALLED PERMANENT STRAP IAW FEDEX SRM 51-10-7.
